A 35-year-old female asked:
My pink eye still red after taking steroid eye drop and steroid pill for one week ? is that normal ?
1 doctor answer • 2 doctors weighed in
A Verified Doctoranswered
More Time Needed: Well, not a surprise.You wouldn't have been prescribed steroid drops unless you had a non-bacterial problem (for the most part; it's complicated). That means it will take longer to heal than would be expected than if you had a run-of-the-mill conjunctivitis("pinkeye"). So it may take up to a few weeks and if it doesn't you'll need to talk with whomever prescribed them, especially if it gets worse.
3.3k viewsReviewed >2 years ago
Last updated Jan 21, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.